# SDR ASAA2019020928128

- Difficulty date: February 9, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 5,878 hours, 1,583 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRBLEED MAINTENANCE STATUS MESSAGE DISPLAYED GROUNDED - YES. RESET C/B PER TSM 36-00-00 OPS CHECK GOOD AT THIS TIME.
